# SDR AALA2019111189002

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 18,282 hours, 5,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH25216
- Part serial: L424288
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT SLIDING WINDOW EXTREMELY HOT IN FLIGHT UNABLE TO TOUCH CRACKING AND PINGING NOISES HEARD. SIGNS OF DELAMINATION AND BUBBLING. MAINTENANCE REMOVED AND REPLACED CAPTAINS SLIDING WINDOW IAW AMM 56-12-11. OPS AND LEAK CHECK GOOD.
